# SDR REXA2016090301685

- Difficulty date: September 3, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

559 CAP ANGLE IS CRACKED IN RADIUS BELOW THE POST AT BL 18 LT.  WORK WAS ACCOMPLISHED ON W/O 1013379 1000 0041, SN 4859218.  REPAIRED CAP ANGLE IAW REO 601R-53-41-260 AND EO P53025.
